# SDR CALA2014042590899

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 74,648 hours, 27,190 cycles
- Engine: Pwa PW2040
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE DISAGREE IN FLIGHT.  REPLACED LT SLAT ACTUATOR.
